# SDR SWAA113409

- Difficulty date: May 4, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 54,395 hours, 44,891 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK FOUND, R2 DOOR SLIDE OUT OF ADJUST.  ADJUSTED PER AMM.
